Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Tingling hands and feet, feeling of black out on sleeping, taken plenty of water, clear urine. Possible causes?

What could be the reason for my hands and feet are tingling .? I don t think it s poor circulation. My hands and feet or not cold or purple, and I don t think i m dehydrated since I drank 3 Litres today. But still my hands are feet have been feeling tingly all day and when i try to get some sleep i feel like I want to black out sometimes, it s scary and it prevents me from going to sleep I called my doctor but they believe it s dehydration , but how can that be when I ve drank so much water and my urine is very clear 35 minutes ago - 4 days left to answer. Additional Details Well other symptoms include my head feeling light, I have an LVAD, but all of the metrics are perfect. This has being going on for about 3 days, I think this warrants a visit to my GP. But i d still like to know any possibilities of what may be going on Incase this may be of any help, the meds i m on now are: Digoxin Bisoprolol Warfarin Asparin ompeparazole Ramipril Spironolactone
Asked On : Mon, 27 Aug 2012
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
1. Tingling sensation in hands,feet is an extremely common and bothersome symptom, and constitute "peripheral neuropathy".
2. Consult with a Surgeon regarding 'Nerve entrapment syndromes' and with Medicine Specialist for General Physical Examination [ kidney disorders, liver disease, vascular damage and blood diseases, amyloidosis, connective tissue disorders and chronic inflammation, hormonal imbalances, and cancers and benign tumours that impinge on nerves.], and for possible Vitamin Deficiency.
3. Spironolactone causes hyperkalemia, whereas aspirin antagonize function of spironolactone, so check with Electrolytes for any abnormality.
Answered: Wed, 9 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor